Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Get dizzy, blurred vision and black outs. Tested for anemia. Why getting worse?

Okay, so my name is Hayley, I am 16 years old and for the past maybe six months or so I have been going through a strange medical dilemma. everytime I stand up, even if I do it slowly, I get very dizzy, loss of balance, vision black outs, and my head would hurt or feel like it has a ton of pressure in it. I also experience headaches when I get up in the morning and sometimes when I run. My headaches are almost always on the right side of my head. I have a normal balanced diet and I drink plenty of water. I have had EKG s and heart monitors and they all came back perfectly fine. I had blood pressure tests and they tested my blood for anemia . Those also came back completely fine. What I am experiencing has been gradually getting worse and doctors just haven t been able to figure it out.
Asked On : Wed, 8 Aug 2012
Answers:  1 Views:  324
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Neurologist, Surgical 's  Response
Your problem seems tobe due to 1. Postural hypotension due to sudden change of posture that is from lying down to standing up posture which happens in peripherral pooling of blood .For evaluation you have to do a dynamic BP check up in each posture and in exercise . This can treated by special exercises and medications . 2. Second possibility is a subclavian steal syndrome in which one side affected as blood is diverted during change of posture or exercise you develop a syncope and dizziness.
3. Third and rare possibility is a vertebrobasilar insufficiency in which you ge the sane scenario .

All these can treated with medications so dont worry and consult a neurologist for the evaluation

take care
Answered: Wed, 8 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor